MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 PFC*SIGMA TC3 FEM RT SZ2; SIGMA REVISION IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 PFC*SIGMA TC3 FEM RT SZ2; SIGMA REVISION IMPLANT : KNEE FEMORAL
Catalog Number 960087
Medical Device Problem Codes Loss of or Failure to Bond (1068); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Patient received a revision in 2016.Patient booked for a re-revision (b)(6) 2024.When patient opened, it was noted by surgeon that the tc3 appeared loose and to rotate in the inserted femoral sleeve.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received: can you please confirm whether the previous revision (2016) was for depuy products? if so, what was the reason for the revision and what components were removed? yes for depuy products.Removed due to loosening.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot - the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d10.

Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key20199060
Report Number1818910-2024-19223
Device Sequence Number6815122
Product Code JWH
UDI-Device Identifier10603295232544
UDI-Public(01)10603295232544(17)250531(10)668725
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number960087
Device Lot Number668725
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2024
Supplement Date Received by Manufacturer09/16/2024
10/01/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date09/17/2024
10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNIVERSAL FEM SLV FUL POR 31MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown